# SDR ASAA11510814

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,908 hours, 5,873 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78349005 FOUND THE OIL FILTER INDICATOR ON LUBE FILTER HOUSING OF THE APU EXTENDED.  REMOVED & REPLACED OIL FILTER ELEMENT REF MM 49 91 12.  LEAK CHECK GOOD.  REMOVED & REPLACED OIL FILTER INDICATOR REF MM 49 91 31.  LEAK CHECK GOOD.
